MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522600
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used in the stomach during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2023.During the procedure, the clip was able to grasp and lock onto tissue; however, the clip was unable to release from the catheter to deploy.The clip eventually fell off during the attempted deployment process, and the procedure was completed with another resolution clip.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block a2: the patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block e1: initial reporter facility name: the second affiliated hospital of the chinese people's liberation army medical university.Block h6: imdrf device code a15 captures the reportable event of clip unable to release from catheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block a2: the patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block e1: initial reporter facility name: the second affiliated hospital of the chinese people's liberation army army medical university block h6: imdrf device code a15 captures the reportable event of clip unable to release from catheter.Block h10: investigation results the returned resolution clip device was analyzed, and a visual evaluation noted that the device was returned without the clip assembly attached and with evidence of full deployment.The clip assembly was returned in a separate bag.Additionally, the device was returned without the over-sheath.Microscopic examination was performed, and it was found that the clip had both activations performed.No other problems with the device were noted.The reported event of clip unable to release from catheter was not confirmed.Investigation found that the device was returned without the clip assembly attached, the clip assembly was returned in a separate bag.Additionally, the device was returned with evidence of full deployment, indicating that the clip was properly deployed.The returned device review showed no evidence of either the alleged(s) or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint is no problem detected.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17550037
Report Number3005099803-2023-04249
Device Sequence Number6939990
Product Code PKL
UDI-Device Identifier08714729504764
UDI-Public08714729504764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Model NumberM00522600
Device Catalogue Number2260
Device Lot Number0028204982
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer09/04/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown